Ad

OHRs Islændercup 20/21, 2. afdeling

11/22/20

Sunday (Nov 22, 2020)
Time Code Test
13:00 Indtjekning ( 60 minutes )
14:00 Ryttermøde ( 15 minutes )
14:15 Opvarmning FG1 ( 15 minutes )
14:30 FG1 Figures Lvl 1
15:15 Banepleje + præmieoverrækkelse FG1 ( 15 minutes )
15:30 FG2 Figures Lvl 2
16:00 Banepleje + præmieoverrækkelse FG2 ( 15 minutes )
16:15 GF.let GF.let
16:45 Banepleje + præmieoverrækkelse GF let
17:00 GF.melle GF.Mellem
17:35 Banepleje + præmieoverrækkelse GF.Mellem
17:45 GF.svær GF.Svær
18:15 Præmieoverrækkelse GF svær

Page generated: 07:31:34 on Nov 24, 2020